# SDR AALA20090811JFK01

- Difficulty date: August 10, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 42,978 hours, 5,458 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: 293W31801
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED HYDRAULIC QUANTITY LOW INDICATION LIGHT ILLUMINATED.  EMERGENCY DECLARED RETURNED TO JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT GEAR AFT BRAKE SWIVEL FITTING LEAKING.  REMOVED AND REPLACED SWIVEL FITTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
